# SDR SWAA2012090407245

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 34,135 hours, 22,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2687
- Condition: Out Of Limits
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PRESSURE OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
